# SDR SWIA2020030549091

- Difficulty date: February 10, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CORROSION WAS FOUND ON FLOOR SUPPORT BRACKET AT FS 621 RBL 40  (C CHECK) RO 3/2/2020    UPON EVALUATION, FOUND CORROSION ON NUTPLATES ON FLOOR SUPPORT BRACKET AT FS 621 RBL 40. SURROUNDING AREA WAS ONLY BARE METAL. REMOVED AND REPLACED AFFECTED NUTPLATES. RESTORED PROTECTIVE FINISH. (REF: CRJ-200 SRM.
